Find Out What Cause Allergy Reaction!

allergy reactionDo you have a serious and life threatening allergy reaction? Then find out the main causes for your allergy reaction.

Angioedema is usually the result of an allergy reaction.

This allergy reaction is marked by particular drugs, as well as other allergens such as nuts, eggs, certain fruits, shellfish, and so on.

If angiodema attacks at throat places, then breathing will become very difficult.

Angioedema is a swelling beneath the skin rather than on the surface. The swellings usually called as welts. This allergy reaction usually causes hives to develop. This condition will become severe in some cases.

Hives is an allergic reaction usually called as urticaria which causes the skin to swell. Some nervous conditions can cause hives to develop.

The main allergy reaction symptoms are anaphylaxis, allergic rhinitis, asthma, conjunctivitis, ear infection, hives and sinusitis.

Symptoms of hives:

  • Some red itchy welts of various sizes are formed on the skin that appear and disappear. Immediately you will observe wheals after itching starts.
  • You may observe a ring like paleness at the center of the hive which is often surrounded by red irritated shades.
  • Nervous conditions turns hives to purple blue.
  • Hives causes itching and swelling when stress is applied during this condition.
  • This allergy reaction causes burning and stinging at the place where they form.
  • When hives develop around the mouth, it can cause irritation to the mouth. Some times hives develop on the genitals, which is even more irritating.
  • If your airways are affected due to these allergy reactions then breathing can become very difficult.
  • They can appear anywhere on the body, including face, lips, tongue, throat, eye, or ears. Similar to hives, angioedema also occur at these places.

Hives can be either acute or chronic. Acute hives can last from less than a day to up to six weeks. Chronic hives last more than six weeks. Some times it may continue for months to years.

Treatment for hives:

When hives develop on your body, you should visit your doctor. Your doctor will help in finding whether you have mild condition or severe condition. Your doctor will prescribe medications to these allergy reactions.

Taking antihistamines partially relieves the itching and reduces the swelling. Corticosteroids are given only for severe allergy reactions when all other treatments are ineffective.

Allergic reaction symptoms:

  • Allergy reactions can affect the facial area.
  • In some severe conditions it can cause throat to feel irritated.
  • Some foods also can cause allergy reactions. Due to the food allergy reactions some rashes will be developed in children.
  • The rash may cover your entire body. Due to these rashes the throat may swell, and the airways may narrow, making breathing very difficult.
  • Food allergy reactions may be accompanied by nausea, vomiting, and diarrhea.
  • You may have an allergic reaction at any time. Occasionally, this allergy reaction is a life threatening reaction.
  • In some people allergic reactions to food occur only if they do exercise immediately after eating the food.
  • Allergy reactions can be brought up due to some foods eaten randomly.
  • Due to thyroidal conditions allergy reactions will occur. Hormone deficiency weakens the thyroids causing several reactions to occur.
  • Some drugs like aspirins can cause allergy reactions for some people.
  • Some medicines like ibuprohren or related medicines when taken can cause hives to develop.

If you have viral infections it may cause many reactions. If you have recently treated with viral infections, such as German measles and hepatitis, it supports some allergy reactions, such as angioedema. You may acquire hives combined with angioedema.

Posted in: ALLERGY

RSSComments (2)

Leave a Reply | Trackback URL

  1. shahzad says:

    HELLO.
    DUE TO SOME MEDICINES, LIKE SEPTRON, VIBROMYCENE ETC. I DEVELOPE ALERGY. SOON AFTER I TAKE THE MEDICINES, MY LIP, TONGUE HAVE itchines WHICH BECOME ITS HIGHER FORM SOON AFTER. THATS WHY I AM VERY MUCH AFRAID TO TAKE ANY TYPE OF MEDICENS, I CAN TAKE PANADOL, DISPRINE AND THEY ARE OK. KINDLY TELL ME ABOUT THIS.

    THANKS

    SHAHZAD

  2. Hi Shahzad,

    Its better for you to consult a doctor. Ours is just a informative site, so we cannot suggest you.

Leave a Reply